Alert archive / Georgia / Frost Advisories in 2014
Frost Advisory 6, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Nov 7, 2014, 2:27 PM EST for 82 counties in Georgia. It took effect at Nov 7, 2014, 10:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2014, 2:27 PM EST (19:27 UTC)
- In effect from
- Nov 7, 2014, 10:00 PM EST
- Expired
- Nov 8, 2014, 9:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
All 82 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dooly County, GA, Douglas County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
901 WWUS72 KFFC 071927 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 227 PM EST FRI NOV 7 2014 GAZ001>005-011>016-019>025-027-030>039-041>062-066>076-078>084- 089>096-102>107-080330- /O.NEW.KFFC.FR.Y.0006.141108T0300Z-141108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER- DOOLY-CRISP-PULASKI- INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW... RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE... TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS... CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON... ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN... ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON... KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE... MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN... WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE... LEXINGTON...MAXEYS...WASHINGTON...BREMEN...TALLAPOOSA... CARROLLTON...DOUGLASVILLE...EAST POINT...COLLEGE PARK... UNION CITY...NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE... TUCKER...BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE... LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO... UNION POINT...CRAWFORDVILLE...FRANKLIN...EPHESUS... CENTRALHATCHEE...NEWNAN...PEACHTREE CITY...FAYETTEVILLE... FOREST PARK...RIVERDALE...IRONDALE...CONLEY...GRIFFIN... STOCKBRIDGE...MCDONOUGH...HAMPTON...JACKSON...MONTICELLO... EATONTON...SPARTA...WARRENTON...WEST POINT...HOGANSVILLE... MANCHESTER...WOODBURY...ZEBULON...MOLENA...CONCORD...WILLIAMSON... THOMASTON...BARNESVILLE...FORSYTH...GRAY...MILLEDGEVILLE... MIDWAY-HARDWICK...SANDERSVILLE...DAVISBORO...GIBSON... LOUISVILLE...WRENS...WADLEY...PINE MOUNTAIN...WAVERLY HALL... SHILOH...HAMILTON...TALBOTTON...WOODLAND...BUTLER...REYNOLDS... ROBERTA...MACON...JEFFERSONVILLE...DANVILLE...GORDON...IVEY... MCINTYRE...TOOMSBORO...IRWINTON...COLUMBUS...FORT BENNING SOUTH... BUENA VISTA...ELLAVILLE...MONTEZUMA...MARSHALLVILLE... OGLETHORPE...FORT VALLEY...BYRON...WARNER ROBINS...COCHRAN... RICHLAND...LUMPKIN...PRESTON...AMERICUS...VIENNA...UNADILLA... CORDELE...HAWKINSVILLE 227 PM EST FRI NOV 7 2014 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST SATURDAY. * LOCATIONS...MOST OF NORTH AND CENTRAL GEORGIA...SOUTH OF A LINE FROM ELLIJAY TO HIAWASSEE AND NORTH OF A LINE FROM ROCHELLE TO DUBLIN TO LOUISVILLE. * TEMPERATURES...DROPPING INTO THE LOWER TO MID 30S. * TIMING...THIS EVENING THROUGH SATURDAY MORNING. * IMPACTS...FROST MAY KILL OR DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
248 WWUS72 KFFC 080223 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 923 PM EST FRI NOV 7 2014 GAZ001>005-011>016-019>025-027-030>039-041>062-066>076-078>084- 089>096-102>107-081030- /O.CON.KFFC.FR.Y.0006.141108T0300Z-141108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER- DOOLY-CRISP-PULASKI- INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW... RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE... TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS... CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON... ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN... ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON... KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE... MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN... WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE... LEXINGTON...MAXEYS...WASHINGTON...BREMEN...TALLAPOOSA... CARROLLTON...DOUGLASVILLE...EAST POINT...COLLEGE PARK... UNION CITY...NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE... TUCKER...BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE... LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO... UNION POINT...CRAWFORDVILLE...FRANKLIN...EPHESUS... CENTRALHATCHEE...NEWNAN...PEACHTREE CITY...FAYETTEVILLE... FOREST PARK...RIVERDALE...IRONDALE...CONLEY...GRIFFIN... STOCKBRIDGE...MCDONOUGH...HAMPTON...JACKSON...MONTICELLO... EATONTON...SPARTA...WARRENTON...WEST POINT...HOGANSVILLE... MANCHESTER...WOODBURY...ZEBULON...MOLENA...CONCORD...WILLIAMSON... THOMASTON...BARNESVILLE...FORSYTH...GRAY...MILLEDGEVILLE... MIDWAY-HARDWICK...SANDERSVILLE...DAVISBORO...GIBSON... LOUISVILLE...WRENS...WADLEY...PINE MOUNTAIN...WAVERLY HALL... SHILOH...HAMILTON...TALBOTTON...WOODLAND...BUTLER...REYNOLDS... ROBERTA...MACON...JEFFERSONVILLE...DANVILLE...GORDON...IVEY... MCINTYRE...TOOMSBORO...IRWINTON...COLUMBUS...FORT BENNING SOUTH... BUENA VISTA...ELLAVILLE...MONTEZUMA...MARSHALLVILLE... OGLETHORPE...FORT VALLEY...BYRON...WARNER ROBINS...COCHRAN... RICHLAND...LUMPKIN...PRESTON...AMERICUS...VIENNA...UNADILLA... CORDELE...HAWKINSVILLE 923 PM EST FRI NOV 7 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * LOCATIONS...MOST OF NORTH AND CENTRAL GEORGIA...SOUTH OF A LINE FROM ELLIJAY TO HIAWASSEE AND NORTH OF A LINE FROM ROCHELLE TO DUBLIN TO LOUISVILLE. * TEMPERATURES...DROPPING INTO THE LOWER TO MID 30S. * TIMING...THIS EVENING THROUGH SATURDAY MORNING. * IMPACTS...FROST MAY KILL OR DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
969 WWUS72 KFFC 080802 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 302 AM EST SAT NOV 8 2014 GAZ001>005-011>016-019>025-027-030>039-041>062-066>076-078>084- 089>096-102>107-081400- /O.CON.KFFC.FR.Y.0006.000000T0000Z-141108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE- MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER- DOOLY-CRISP-PULASKI- INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW... RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE... TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS... CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON... ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN... ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON... KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE... MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN... WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE... LEXINGTON...MAXEYS...WASHINGTON...BREMEN...TALLAPOOSA... CARROLLTON...DOUGLASVILLE...EAST POINT...COLLEGE PARK... UNION CITY...NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE... TUCKER...BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE... LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO... UNION POINT...CRAWFORDVILLE...FRANKLIN...EPHESUS... CENTRALHATCHEE...NEWNAN...PEACHTREE CITY...FAYETTEVILLE... FOREST PARK...RIVERDALE...IRONDALE...CONLEY...GRIFFIN... STOCKBRIDGE...MCDONOUGH...HAMPTON...JACKSON...MONTICELLO... EATONTON...SPARTA...WARRENTON...WEST POINT...HOGANSVILLE... MANCHESTER...WOODBURY...ZEBULON...MOLENA...CONCORD...WILLIAMSON... THOMASTON...BARNESVILLE...FORSYTH...GRAY...MILLEDGEVILLE... MIDWAY-HARDWICK...SANDERSVILLE...DAVISBORO...GIBSON... LOUISVILLE...WRENS...WADLEY...PINE MOUNTAIN...WAVERLY HALL... SHILOH...HAMILTON...TALBOTTON...WOODLAND...BUTLER...REYNOLDS... ROBERTA...MACON...JEFFERSONVILLE...DANVILLE...GORDON...IVEY... MCINTYRE...TOOMSBORO...IRWINTON...COLUMBUS...FORT BENNING SOUTH... BUENA VISTA...ELLAVILLE...MONTEZUMA...MARSHALLVILLE... OGLETHORPE...FORT VALLEY...BYRON...WARNER ROBINS...COCHRAN... RICHLAND...LUMPKIN...PRESTON...AMERICUS...VIENNA...UNADILLA... CORDELE...HAWKINSVILLE 302 AM EST SAT NOV 8 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...MOST OF NORTH AND CENTRAL GEORGIA...SOUTH OF A LINE FROM ELLIJAY TO HIAWASSEE AND NORTH OF A LINE FROM ROCHELLE TO DUBLIN TO LOUISVILLE. * TEMPERATURES...DROPPING INTO THE LOWER TO MID 30S. * TIMING...THIS MORNING. * IMPACTS...FROST MAY KILL OR DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Nov 7, 2:27 PM EST, 0 minutes earlier.
Area forecast discussion, Nov 7, 2:27 PM EST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 227 PM EST FRI NOV 7 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... MODELS REMAIN CONSISTENT WITH QUICKLY WEAKENING HIGH PRESSURE ACROSS THE AREA SATURDAY AS DEEP UPPER LEVEL TROUGH DRAGS A COLD FRONT INTO THE STATE SATURDAY EVENING. MODELS CONTINUE TO SHOW GENERALLY DRY FRONT WITH LITTLE TO NO PRECIPITATION...AND JUST AN INCREASE IN MID AND UPPER LEVEL CLOUDS PARTICULARLY ACROSS NORTH GEORGIA SATURDAY EVENING AND INTO SUNDAY. HAVE INCLUDED SLIGHT CHANCE RAIN SHOWERS ACROSS THE FAR SE PORTION OF THE CWA AS WEAK LOW PRESSURE TRANSITIONS OVER NORTHERN FLORIDA LATE SATURDAY AND RIDES ALONG THE BOUNDARY AND UP THE CAROLINA COAST INTO SUNDAY. HAVE EXCLUDED MENTION OF THUNDER AT THIS TIME. HAVE GENERALLY GONE WITH A MODEL BLEND FOR TEMPERATURES...WITH CHILLY MORNING LOWS AGAIN SATURDAY MORNING FOLLOWED BY A SLIGHT WARMING TREND. IMPACT TO TEMPERATURES FROM THE SATURDAY EVENING/SUNDAY MORNING FRONT EXPECTED TO BE FELT IN THE EARLY EXTENDED PERIODS. GIVEN THE DEW POINT DEPRESSION AND COLD TEMPERATURES...HAVE INCLUDED THE MAJORITY OF THE AREA IN A FROST ADVISORY FOR SATURDAY MORNING. FAR NE GA IS NOT INCLUDED ALTHOUGH AREAS OF FROST ARE EXPECTED AS THIS AREA HAS ALREADY SEEN A HARD FREEZE THIS FALL AND THE GROWING SEASON HAS ENDED. PORTIONS OF FAR SE GEORGIA ARE NOT INCLUDED BECAUSE THEY WILL NOT BE QUITE COLD ENOUGH. PATCHY FROST MAY STILL BE POSSIBLE IN THIS AREA. A FROST ADVISORY MAY ALSO BE NECESSARY FOR PORTIONS OF THE WESTERN ATLANTA METRO AREA ON SUNDAY MORNING. 31 .LONG TERM /SUNDAY THROUGH FRIDAY/... EXTENDED BEGINS WITH UPPER SHORTWAVE PUSHING THROUGH THE SOUTHEAST...DRAGGING A DRY FRONT WITH IT SUNDAY AFTERNOON AND EVENING. HOWEVER...NOT MUCH OF AN IMPACT TO TEMPERATURES INTO EARLY NEXT WEEK AS FLOW SHIFTS QUICKLY TO NEAR ZONAL ALOFT BEHIND THE SHORTWAVE. SHOULD SEE A STRING OF VERY PLEASANT DAYS WITH TEMPERATURES AT OR SLIGHTLY ABOVE SEASONAL NORMALS THROUGH MIDWEEK. ANOTHER TROUGH PUSHES INTO THE CENTRAL PLAINS ON TUESDAY...DEEPENING AND PUSHING A FRONT INTO THE SOUTHEAST BY WEDNESDAY MORNING. GFS AND ECMWF IN FAIRLY DECENT AGREEMENT THOUGH THE ECWMF REMAINS A TAD MORE MOIST. CONTINUED TREND OF INTRODUCING SLIGHT TO LOW CHANCE POPS WEDNESDAY MORNING IN NORTHWEST GEORGIA AND SPREADING ACROSS THE AREA...FIZZLING OUT THURSDAY INTO FRIDAY AS THE BETTER MOISTURE LIFTS OUT INTO THE MID-ATLANTIC. NEW GUIDANCE IS NOT QUITE AS DEEP WITH THE UPPER LOW BEHIND THE FRONT SO TEMPERATURE TRENDS ARE NOT QUITE AS COLD WITH THE 12Z CYCLE BUT THE FRONT DOES STILL DROP TEMPERATURES 10 OR SO DEGREES BETWEEN HIGHS WEDNESDAY AND THURSDAY. DEFINITELY LOOKS COOLER GOING INTO NEXT WEEKEND BUT WILL RESERVE JUDGMENT ON HOW COLD AS WE MONITOR MODEL TRENDS THE NEXT FEW DAYS. TDP && .AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED THROUGH THE PERIOD. NW WINDS WILL DIMINISH THIS EVENING...AND BECOME LIGHT OR CALM OVERNIGHT. LIGHT WINDS WILL SWING NE AROUND 9-10Z SATURDAY...THEN SE BY 14-16Z AT 3-6KT. EXPECT TO SEE INCREASING MID TO HIGH LEVEL CLOUDS BY SAT AFTERNOON AND WINDS SHIFTING AGAIN TO THE SSW. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 37 62 41 65 / 0 5 5 0 ATLANTA 40 62 44 62 / 0 5 5 0 BLAIRSVILLE 34 58 38 60 / 0 5 5 0 CARTERSVILLE 33 62 37 61 / 0 0 5 0 COLUMBUS 39 65 44 66 / 0 0 5 0 GAINESVILLE 39 60 43 61 / 0 5 5 0 MACON 35 66 39 68 / 0 5 5 0 ROME 33 63 37 61 / 0 0 5 0 PEACHTREE CITY 32 62 37 64 / 0 5 5 0 VIDALIA 42 67 49 68 / 0 0 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST SATURDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DE KALB...DOOLY...DOUGLAS... FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE... GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY... HOUSTON...JACKSON...JASPER...JEFFERSON...JONES...LAMAR... LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TROUP... TWIGGS...UPSON...WALKER...WALTON...WARREN...WASHINGTON... WEBSTER...WHITE...WHITFIELD...WILKES...WILKINSON. && SHORT TERM...31 LONG TERM....TDP AVIATION...31
Hazardous weather outlook, Nov 7, 5:00 AM EST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EST FRI NOV 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EST FRI NOV 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Frost Advisories in Georgia, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.